# SDR DXTA2021110851550

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Rkwell 700
- Aircraft serial: 7000026
- Aircraft time: 1,432 hours, 875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH BATTERIES DISCONNECTED AND EVERYTHING TURNED OFF, THE WING INSPECTION LIGHTS, THE FRONT EXIT SIGNS, SEAT LIGHTS AND AISLE LIGHTS REMAIN ON.
*** CORRECTIVE ACTION *** 
FOUND FORWARD L/H INERTIA SWITCH TRIPPED. RESET INERTIA SWITCH AS REQUIRED. STARTED APU AND CHARGED THE EMERGENCY BATTERIES FOR 1.5 HOURS. PERFORMED OPS CHECKS OF EMERGENCY LIGHTING. ALL OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED. ALL WORK DONE IAW CE-700 AMM 33-50-00.
